# SDR USAASA03078

- Difficulty date: July 13, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE WEEKLY CHECK, THE EMERGENCY LIGHTS TEST FAILED WITH AN 'EPSU BATTERY R' MESSAGE.  MAINTENANCE REPLACED THE RIGHT OVERWING EMERGENCY POWER SUPPLY UNIT BATTERY, AND PERFORMED THE EMEGENCY LIGHTS TEST.  OPERATIONALLY CHECKED OK.  (M)
